Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Loose tools, took Vibact and Redotil, disturbed speech, tongue loose in half an hour. Suggestions ?

Age 23 female last two days loose tools ,medication-IV Cannula22,ringer lactate,polybion inj,pantadoc ,vibact,redotil , neurobion inj,emset,cyclopam after two nights and one day , today morning she take vibact and redotil after half an hour her speech disturbed and her tonge loose then consult a neuro , he tell its not serious and prescribe neuro phenergan inj pls advice is it any side effect and good suggestion
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

The change in speech and mentation (? Drowsiness) is more of a symptom of severe dehydration and infective diarrhea than a medicine side-effect.
The medications given to her are not likely to cause such side-effect.

If the neurologist felt it not to be serious, he meant no structural brain problem.
But altered mentation is a sign of dehydration or electrolyte imbalance, commonly low sodium (hyponatremia). That is why she was given ringer lactate iv. Need to check sodium and degree of dehydration frequently and replace lost volumes i.v. as well as much as possible by mouth.

Phenargan may make the patient more drowsy and hence may add to the confusion. It is better to hydrate and treat any infection.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.
Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Answered: Fri, 15 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Internal Medicine Specialist Dr. Venkat Sivayogi 's  Response
as per the details u have given,
its very very uncommon phenomenon to be seen , a patient has side effects with vibact ..! why becoz it contains just bacterial spores, it contains no medicine at all..and coming to redotil is a anti-secretary agent used in diarrhea to avoid excessive lose of water and also has nothing to do with the side effects you told..
so we cannot attribute the above mentioned side effects by those pills..
so dont worry , and no need to get alarmed..
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor